# SDR HEEA068314

- Difficulty date: May 18, 2000
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B3
- Aircraft serial: 3229
- Aircraft time: 145 hours
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Switch
- Part number: 845UN01Q1AA5F
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DOES NOT MOTOR ON START WHEN IDLE IS SELECTED.  SENT TO FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE: RMA NR R025583.
